Partition relations for partially ordered sets

Stevo Todorcevic University of Colorado, Boulder, Colorado, USA

TBD mathscidoc:1701.331661

Acta Mathematica, 155, (1), 1-25, 1982.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:04 uploaded by actaadmin ] [ 78 downloads ] [ 0 comments ]
@inproceedings{stevo1982partition,
  title={Partition relations for partially ordered sets},
  author={Stevo Todorcevic},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203304238875370},
  booktitle={Acta Mathematica},
  volume={155},
  number={1},
  pages={1-25},
  year={1982},
}
Stevo Todorcevic. Partition relations for partially ordered sets. 1982. Vol. 155. In Acta Mathematica. pp.1-25. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203304238875370.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved